RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 103–112 (Mi mz7228)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of parameters of some hypergeometric functions

A. I. Galochkin

M. V. Lomonosov Moscow State University, USSR

Abstract: Two theorems are proved about the combined approximations by numbers from the field of rational numbers or from a fixed imaginary quadratic field of parameters of some hypergeometric functions. It is hence assumed that the values of the functions depend linearly on the appropriate field.

Full text: PDF file (611 kB)

English version:
Mathematical Notes, 1975, 17:1, 59–65

Bibliographic databases:

UDC: 511
Received: 05.07.1974

Citation: A. I. Galochkin, “Approximation of parameters of some hypergeometric functions”, Mat. Zametki, 17:1 (1975), 103–112; Math. Notes, 17:1 (1975), 59–65

Citation in format AMSBIB
\Bibitem{Gal75}
\by A.~I.~Galochkin
\paper Approximation of parameters of some hypergeometric functions
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 103--112
\mathnet{http://mi.mathnet.ru/mz7228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=360479}
\zmath{https://zbmath.org/?q=an:0315.10022}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 59--65
\crossref{https://doi.org/10.1007/BF01093844}


Linking options:
  • http://mi.mathnet.ru/eng/mz7228
  • http://mi.mathnet.ru/eng/mz/v17/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pilehrood, TH, “Lower bounds for linear forms in values of polylogarithms”, Mathematical Notes, 77:3–4 (2005), 573  mathnet  crossref  isi
    2. Zudilin, W, “Approximations to -, di- and tri-logarithms”, Journal of Computational and Applied Mathematics, 202:2 (2007), 450  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020